Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 315641, 10 pages
http://dx.doi.org/10.1155/2014/315641
Research Article

Norm Attaining Arens Extensions on

1Department of Mathematical Sciences, Kent State University, Kent, OH 44242, USA
2Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner 50, Burjasot, 46100 Valencia, Spain

Received 23 December 2013; Accepted 6 February 2014; Published 8 April 2014

Academic Editor: Miguel Martín

Copyright © 2014 Javier Falcó et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javier Falcó, Domingo García, Manuel Maestre, and Pilar Rueda, “Norm Attaining Arens Extensions on ,” Abstract and Applied Analysis, vol. 2014, Article ID 315641, 10 pages, 2014. https://doi.org/10.1155/2014/315641.